# SDR AWXA200601950

- Difficulty date: November 20, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 27,634 hours, 10,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - EPSU BATTERY PACK DEAD.  MAINTENANCE REPLACED FWD CABIN POWER SUPPLY AND BATTERY PACK.  OPS CHECK GOOD.
